Extensions of multilinear operators and Banach space properties
Loading...
Official URL
Full text at PDC
Publication date
2003
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Cambridge University Press
Citation
Gutiérrez, J. M. & Villanueva Díez, I. «Extensions of Multilinear Operators and Banach Space Properties». Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol. 133, n.o 3, junio de 2003, pp. 549-66. DOI.org (Crossref), https://doi.org/10.1017/S0308210500002535.
Abstract
A new characterization of the Dunford-Pettis property in terms of the extensions of multilinear operators to the biduals is obtained. For the first time, multilinear characterizations of the reciprocal Dunford-Pettis property and Pelczynski's property (V) are also found. Polynomial and holomorphic versions of these properties are given as well.